Arthritis Pain Relieving Gel, Diclofenac Sodium Topical Gel, 1% (NSAID)

Item: 265422
(5)
Q & A (0)
$29.99
    Add to List
    Product Overview
    Compare to the active ingredient in Voltaren arthritis pain. Life doesn't stop for pain. When arthritis pain keeps you from getting a move on, you need a pain reliever that does more than just numb or desensitizes the pain. Arthritis pain relieving gel is a non-steroidal anti-inflammatory drug (NSAID) that reduces pain and inflammation to keep you going strong. Clinically proven to relieve arthritis pain, this medicated gel can be used daily so you can get back to doing what you love without arthritis pain holding you back.

    Instructions for use - Directions: use up to 21 days unless directed by your doctor. Not for strains, sprains, bruises, or sports injuries. This product has not been shown to work for these types of injuries. Daily: for your arthritis pain: use four times per day every day; do not use on more than two body areas at the same time. Per dose: use enclosed dosing card to measure a dose: for each upper body area (hand, wrist, or elbow) – squeeze out 2.25" (2g); for each lower body area (foot, ankle, or knee) – squeeze out 4.5" (4g). Read the enclosed user guide for complete instructions: use only as directed; do not use more than directed or for longer than directed; apply only to clean, dry skin that does not have any cuts, open wounds, infections, or rashes; do not apply in the same area as any other product; do not apply with external heat such as heating pad; do not apply a bandage over the treated area; store enclosed dosing card with your diclofenac sodium topical gel, 1% product. The dosing card is re-usable. How to use: for arthritis pain only. Use four times a day. May take up to seven days to work for your arthritis pain. For use on no more than two body areas. Use up to 21 days unless directed by your doctor. See product labeling for full directions prior to use.

    Product Features:

  • Arthritis pain relief: for the temporary relief of arthritis pain only in the following areas: hand, wrist, elbow (upper body areas) and foot, ankle, knee (lower body areas)
  • For daily arthritis pain: use arthritis pain-relieving gel daily for the treatment of arthritis pain to keep you going strong. Clinically proven to relieve arthritis pain
  • Anti-inflammatory: arthritis pain-relieving gel contains an NSAID (non-steroidal anti-inflammatory drug) to help relieve hand, wrist, elbow, foot, ankle and knee arthritis pain
  • Includes arthritis pain-relieving gel

    Ingredients:

    This Arthritis Pain Reliever Contains Diclofenac Sodium, a Nsaid (Non-steroidal Anti-inflammatory Drug) One Percent (Equivalent to 0.93 Percent Diclofenac). Compare to the Active Ingredient in Voltaren Arthritis Pain. Homopolymer Type C, Cocoyl Caprylocaprate, Fragrance, Isopropyl Alcohol, Mineral Oil, Polyoxyl 20 Cetostearyl Ether, Propylene Glycol, Purified Water, Strong Ammonia Solution

    Product Warning and Restrictions:

    Warnings: for External Use Only. Allergy Alert: Diclofenac May Cause a Severe Allergic Reaction, Especially in People Allergic to Aspirin. Symptoms May Include Hives; Asthma (Wheezing); Skin Reddening; Blisters; Facial Swelling; Shock; Rash; if an Allergic Reaction Occurs, Stop Use And Seek Medical Help Right Away. Liver warning: This Product Contains Diclofenac. Liver Damage May Occur if You Apply: More or for a Longer Time Than Directed; When Using Other Drugs Containing Diclofenac; Stomach Bleeding Warning: This Product Contains a Nsaid, Which May Cause Severe Stomach Bleeding. The Chance Is Small but Higher if You; Are Age 60 or Older; Have Had Stomach Ulcers or Bleeding Problems; Take a Blood Thinning (Anticoagulant) or Steroid Drug; Take Other Drugs Containing Prescription Or Nonprescription NSAIDs (Aspirin, Ibuprofen, Naproxen, or Others); Have Three Or More Alcoholic Drinks Every Day While Using This Product; Apply More or for Longer Than Directed; Heart Attack and Stroke Warning: Nsaids, Except Aspirin, Increase the Risk of Heart Attack, Heart Failure, and Stroke. These Can Be Fatal. The Risk Is Higher if You Use More Than Directed or for Longer Than Directed. Do Not Use: if You Have Ever Had an Allergic Reaction to Any Other Pain Reliever or to a Fever Reducer; for Strains, Sprains, Bruises or Sports Injuries. This Product Has Not Been Shown to Work for These Types of Injuries; Right Before Or After Heart Surgery; on More Than Two Body Areas at the Same Time; in the Eyes, Nose or Mouth. Ask a Doctor Before Use if You Have Problems or Serious Side Effects From Taking Pain Relievers Or Fever Reducers; Stomach Bleeding Warning Applies to You; You Have a History of Stomach Problems, Such as Heartburn; You Have High Blood Pressure, Heart Disease, Liver Cirrhosis, Kidney Disease, Asthma, or Had a Stroke; You Are Taking a Diuretic; You Are Under Age 18 Years. It Is Not Known if This Drug Works or Is Safe in Children Under Age 18 Years. Ask a Doctor or Pharmacist Before Use if You Are: Under a Doctor’s Care for Any Serious Condition; Taking Any Other Drug. When Using This Product: Avoid Contact With Eyes, Nose, or Mouth; if Eye Contact Occurs, Rinse Thoroughly With Water. Stop Use and Ask a Doctor if: Pain Gets Worse Or Lasts More Than 21 Days; Redness or Swelling Is Present in the Painful Area; Fever Occurs; Skin Irritation Occurs; Any New Symptoms Appear. These Could Be Signs of a Serious Condition; You Experience Any of the Following Signs of Stomach Bleeding: Feel Faint; Have Bloody or Black Stools; Vomit Blood; Have Stomach Pain That Does Not Get Better; You Have Symptoms of Heart Problems or Stroke: Chest Pain; Trouble Breathing; Leg Swelling; Weakness in One Part or Side of Body; Slurred Speech. If Pregnant Or Breastfeeding, Ask a Health Professional Before Use. It Is Especially Important Not to Use This Product During the Last Three Months of Pregnancy Unless Definitely Directed To Do So by a Doctor Because It May Cause Problems in the Unborn Child or Complications During Delivery. Keep Out of Reach of Children. If Swallowed, Get Medical Help or Contact a Poison Control Center Right Away (1-800-222-1222)

  • (Model 888670107270)